# SDR CALA2020041000820

- Difficulty date: April 8, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 53,104 hours, 19,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 30 AND 34 ABC AND L2 DOOR EMERGENCY LIGHT INOP REMOVE AND REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK (M1673) AT LEFT AFT CABIN CEILING STA 952 WL 290 LBL 14 PER AMM 33-51-06
